# SDR AALA202101179008

- Difficulty date: January 15, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 22,352 hours, 9,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT HOUSING AT 23C IS LOOSE WITH WIRES SHOWING.    REMOVED AND REPLACED 23C EPL ASSEMBLY HOUSING, IAW CMM 25-21-63.
